# SDR YENA2025111701104

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55164
- Aircraft time: 6,115 hours, 2,493 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#421, JFK-NAS.  FUME EVENT UPON LANDING IN NAS VERY STRONG ODOR FILLED THE COCKPIT AFTER CLEARING THE RUNWAY. THE ODOR WAS TAILD BUT NOTICED IN THE AFT OF THE AIRCRAFT.  OPEN.
